Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Octonion algebras obtained from associative algebras with involution


Authors: Holger P. Petersson and Michel L. Racine
Journal: Proc. Amer. Math. Soc. 130 (2002), 1563-1572
MSC (2000): Primary 17A75, 16W10, 17C40
Published electronically: October 24, 2001
MathSciNet review: 1887000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A natural octonion algebra structure on the symmetric elements of trace 0 of central simple associative algebras of degree 3 with involution of the second kind is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17A75, 16W10, 17C40

Retrieve articles in all journals with MSC (2000): 17A75, 16W10, 17C40


Additional Information

Holger P. Petersson
Affiliation: Fachbereich Mathematik, FernUniversitaet, D-58084 Hagen, Germany
Email: holger.petersson@fernuni-hagen.de

Michel L. Racine
Affiliation: Department of Mathematics & Statistics, University of Ottawa, Ottawa, Ontario, Canada K1N 6N5
Email: mracine@uottawa.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06241-4
PII: S 0002-9939(01)06241-4
Received by editor(s): July 19, 2000
Received by editor(s) in revised form: November 22, 2000
Published electronically: October 24, 2001
Additional Notes: The second author’s research was supported in part by a grant from NSERC
Communicated by: Lance W. Small
Article copyright: © Copyright 2001 American Mathematical Society